Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Tablt effecting brain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello doctor
Doctor :   hi
Doctor :   how can i help you?
Doctor :   are you there?

User :   i toke some tablets 3 months ago and after that my enzymes has elevated and whatever i eat it effects my brain what can i do to treat it?
Doctor :   what was the tablet that you took
User :   how can bring that certain enzymes in normal level like before
User :   they were acetaminophen + codeine
Doctor :   it may come down with in a week or may take a month
Doctor :   this is the range of you getting back to normal
Doctor :   is there any thing else?
User :   but its been a long time doctor 3 months i have had this problem
Doctor :   ok
Doctor :   so what do you want to know now?
User :   and it still there
Doctor :   ok
Doctor :   which enzyme?
User :   i want to know is there any treatment herbal anything that i can treat it
User :   i dont know it might be stomach or liver possibly
Doctor :   i can not say herbal as i'm not aware of herbal products
User :   is there anything to treat this doctor?
Doctor :   name of the enzyme?
User :   bring whatever enzymes down
User :   i dont know which enzymes but they are the sort of enzymes that has got to do with the drug that i toke
Doctor :   ok
Doctor :   you can come with the report and get back to us that would help ?
Doctor :   We are available from 9AM to 9PM IST everyday

User :   maybe liver enzymes im 69% sure
Doctor :   Alternatively, you can speak with them over phon between 12noon-6pm IST from Monday to Friday
Doctor :   there are so many liver enzymes which one is it in particular
Doctor :   are you there?
Doctor :   have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
User :   yes

Doctor :   ok
Doctor :   which is that liver enzyme
User :   ok doctor you was not very helpful here
Doctor :   ok
Doctor :   thank you , bye
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor